# SDR SIMA20120720001

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 24,316 hours, 17,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT ,THE CREW REPORTED THE NR 1 FLIGHT ATTENDANT'S FLASHLIGHT WAS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND FLASHLIGHT BULB NOT PROPERLY SEATED.  RESEATED BULB.  FLASHLIGHT OPERATES NORMALLY PER AMM 25-61-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
